Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have vomiting often, had angioplasty. Suggest remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
my father often vommits, he had angioplasty, what can he do for remedy for vommiting?
Posted Sun, 22 Sep 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 57 minutes later
Brief Answer:
take rabeprazole, domperidone, and ondansetron

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

As he had angioplasty he may be on tablet ecosprin or clopidogrel, which can lead to gastritis which can lead to vomit.

1.Give him a proton pump inhibitor like rabeprazole and a prokinetic agent like domperidone.
2.Also tablet ondansetron which is antiemetic agent meanwhile.
3.Also it is advised to take small and frequent meals instead of taking full meal at time.
4.Avoid fatty meals and don't lie just after meals there should be a gap of 2 hours between meal and sleep

If he is not relieved with above advise then visit a Gastroenterologist who may advise endoscopy examination to diagnose the problem

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor